# SDR AALA202302130315

- Difficulty date: November 8, 2022
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 62,445 hours, 36,188 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225200
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND AFT PASSENGER / CREW DOOR CUT OUT UPPER AFT CORNER CRACK INDICATION ON FRAME AT FR 68 BETWEEN S8L AND S9L, MAINTENANCE REPAIRED FRAME PER EA 340667.
